Alert archive / Alabama / Wind Chill Advisories in 2015
Wind Chill Advisory 1, NWS Mobile, AL
NWS Mobile, AL issued this wind chill advisory at Jan 7, 2015, 3:49 AM CST for 5 counties in Mississippi; 10 counties in Alabama. It took effect at Jan 8, 2015, 12:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2015, 3:49 AM CST (09:49 UTC)
- In effect from
- Jan 8, 2015, 12:00 AM CST
- Expired
- Jan 8, 2015, 10:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Mobile, AL
Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS
The radar
The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 09:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1768 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
961 WWUS44 KMOB 070949 WSWMOB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 349 AM CST WED JAN 7 2015 ...LOW WIND CHILL VALUES WILL IMPACT THE REGION LATE TONIGHT AND THURSDAY MORNING... .AN ARCTIC COLD FRONT WILL MOVE THROUGH THE CENTRAL GULF COAST REGION TODAY AND WILL BRING MUCH COLDER TEMPERATURES AND BREEZY CONDITIONS TO THE REGION TONIGHT AND THURSDAY MORNING. WIND CHILL VALUES WILL FALL INTO THE SINGLE DIGITS TO LOWER TEENS AFTER MIDNIGHT...WITH A PERIOD OF WIND CHILL VALUES IN THE SINGLE DIGITS LIKELY ACROSS MOST OF THE REGION DURING THE EARLY MORNING HOURS THURSDAY. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071800- /O.NEW.KMOB.WC.Y.0001.150108T0600Z-150108T1600Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 349 AM CST WED JAN 7 2015 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY. * WIND CHILL VALUES...THE LOWEST WIND CHILL VALUES WILL RANGE FROM NEAR ZERO TO 10 DEGREES LATE TONIGHT AND EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILL VALUES OF -9 TO 10 DEGREES. THESE LOW WIND CHILL VALUES WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
3 follow-up statements
701 WWUS44 KMOB 071759 WSWMOB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1159 AM CST WED JAN 7 2015 ...LOW WIND CHILL VALUES WILL IMPACT THE REGION LATE TONIGHT AND THURSDAY MORNING... .AN ARCTIC COLD FRONT WILL MOVE THROUGH THE CENTRAL GULF COAST REGION TODAY AND WILL BRING MUCH COLDER TEMPERATURES AND BREEZY CONDITIONS TO THE REGION TONIGHT AND THURSDAY MORNING. WIND CHILL VALUES WILL FALL INTO THE SINGLE DIGITS TO LOWER TEENS AFTER MIDNIGHT...WITH A PERIOD OF WIND CHILL VALUES IN THE SINGLE DIGITS LIKELY ACROSS MOST OF THE REGION DURING THE EARLY MORNING HOURS THURSDAY. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-080200- /O.CON.KMOB.WC.Y.0001.150108T0600Z-150108T1600Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 1159 AM CST WED JAN 7 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY... * WIND CHILL VALUES...THE LOWEST WIND CHILL VALUES WILL RANGE FROM NEAR ZERO TO 10 DEGREES LATE TONIGHT AND EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILL VALUES OF -9 TO 10 DEGREES. THESE LOW WIND CHILL VALUES WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
848 WWUS44 KMOB 080158 WSWMOB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 758 PM CST WED JAN 7 2015 ...LOW WIND CHILLS WILL BRING HAZARDOUS CONDITIONS LATE TONIGHT AND THURSDAY MORNING... .A SURGE OF ARCTIC AIR WILL BRING VERY COLD AND BREEZY CONDITIONS TO THE REGION TONIGHT AND THURSDAY MORNING. WIND CHILL WILL FALL INTO THE SINGLE DIGITS TO LOWER TEENS AFTER MIDNIGHT...WITH A PERIOD OF WIND CHILLS IN THE SINGLE DIGITS LIKELY ACROSS MOST OF THE REGION EARLY THURSDAY. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-081600- /O.CON.KMOB.WC.Y.0001.150108T0600Z-150108T1600Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 758 PM CST WED JAN 7 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY... * WIND CHILLS...THE LOWEST WIND CHILLS WILL RANGE FROM NEAR ZERO TO 10 DEGREES LATE TONIGHT AND EARLY THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS BETWEEN 9 BELOW ZERO AND 10 DEGREES. THESE LOW WIND CHILLS WILL PRESENT A SIGNIFICANT RISK OF FROSTBITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...ENSURE YOU WEAR LAYERED CLOTHING...A HAT...AND GLOVES. && $$
289 WWUS44 KMOB 081412 AAA WSWMOB URGENT - WINTER WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 812 AM CST THU JAN 8 2015 ...LOW WIND CHILLS WILL BRING HAZARDOUS CONDITIONS THROUGH MID MORNING... .A SURGE OF ARCTIC AIR WILL CONTINUE THROUGH MID MORNING. WIND CHILL READINGS IN THE SINGLE DIGITS TO LOWER TEENS WILL CONTINUE THROUGH MID MORNING. ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-081600- /O.CON.KMOB.WC.Y.0001.000000T0000Z-150108T1600Z/ CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM... MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN... PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE... LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON... ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE... TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE...FOLEY... SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS...BRENT... WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY...PACE... MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE...EGLIN AFB... WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE... MCLAIN...WIGGINS...LUCEDALE 812 AM CST THU JAN 8 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WIND CHILLS...THE LOWEST WIND CHILLS WILL RANGE FROM NEAR ZERO TO 10 DEGREES THROUGH MID MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS BETWEEN 9 BELOW ZERO AND 10 DEGREES. THESE LOW WIND CHILLS WILL PRESENT A SIGNIFICANT RISK OF FROSTBITE AND HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...ENSURE YOU WEAR LAYERED CLOTHING...A HAT...AND GLOVES. && $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this wind chill advisory went out at Jan 6, 11:36 PM CST, 4 hours 13 minutes earlier.
Area forecast discussion, Jan 6, 11:36 PM CST, 4 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1136 PM CST TUE JAN 6 2015
.AVIATION
UPDATE FOR 07.06Z...FORECAST REMAINS VFR THROUGH THE PERIOD. A STRONG
HIGH PUSHING IN OUT THE PLAINS WILL BRING A SURGE WHICH WILL
STRENGTHEN THE WIND TO NORTH 10 TO 12 KNOTS FROM THE NORTH AROUND 15Z
TO 16Z WEDNESDAY...BECOMING NORTH 10 TO 15 KNOTS WITH GUSTS TO 20
KNOTS POSSIBLE BY AFTERNOON THEREAFTER INTO LATE WEDNESDAY EVENING.
&&
.PREV DISCUSSION... /ISSUED 533 PM CST TUE JAN 6 2015/
AVIATION
UPDATE FOR 07.00Z... VFR THROUGH THE FORECAST. A STRONG NORTH WIND
WILL BEGIN MID TO LATE MORNING WEDNESDAY...WITH GUSTS TO 20 KNOTS
LIKELY THEREAFTER INTO WEDNESDAY NIGHT.
PREV DISCUSSION... /ISSUED 226 PM CST TUE JAN 6 2015/
SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...FOR TONIGHT AND
WEDNESDAY...GUIDANCE STILL ADVERTISING A STRONG SHORTWAVE DIVING
SOUTH OVER THE EASTERN HALF OF THE CONUS...PUSHING AN ARCTIC AIRMASS
SOUTH ACROSS THE FA. GUIDANCE IS IN PRETTY GOOD AGREEMENT WITH THE
LEADING EDGE OF THE COLDEST AIR REACHING THE COAST BY WEDNESDAY
EVENING. SEE NO REASON TO DISAGREE. FOR THE FORECAST...THIS MEANS
ANOTHER NIGHT OF TEMPS A FEW DEGREES BELOW SEASONAL TONIGHT.
WEDNESDAY...NORTHERN REGIONS OF THE ARE GOING TO SEE AN EARLY
HIGH...LIKE LATE MORNING...THEN SEE TEMPS DROP THROUGH THE AFTERNOON
INTO WEDNESDAY NIGHT. NEAR COASTAL AREAS WILL SEE THE HIGH FOR THE
DAY OCCURRING MID AFTERNOON AS EXPECTED. ALL WILL SEE HIGH TEMPS FOR
THE DAY BELOW SEASONAL. 10 DEGREES BELOW SEASONAL NORTHERN REGIONS OF
THE FA AND AROUND 5 DEGREES BELOW CLOSER TO THE COAST. WIND DURING
THE AFTERNOON WILL PICK UP AND BECOME QUITE BREEZY. /16
FOR WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...A DEEP LONGWAVE TROF OVER
THE EASTERN STATES WEAKENS FRIDAY INTO FRIDAY NIGHT AS A POWERFUL
UPPER JET ROTATES THROUGH THE UPPER TROF. A DOME OF ARCTIC HIGH
PRESSURE BUILDS FROM THE PLAINS INTO THE SOUTHEAST STATES AND BRINGS
THE POTENTIAL FOR A HARD FREEZE TO THE FORECAST AREA WEDNESDAY NIGHT
AND RECORD OR NEAR RECORD LOWS AT MOBILE AND PENSACOLA. LOWS
WEDNESDAY NIGHT WILL RANGE FROM THE UPPER TEENS FOR MUCH OF THE AREA
TO THE LOWER 20S AT THE COAST. HERE IS A COMPARISON OF FORECAST AND
RECORD LOWS AT MOBILE AND PENSACOLA FOR WEDNESDAY NIGHT. BY THE
WAY...THE CLIMATE RECORD FOR MOBILE IS AMONG THE OLDEST IN THE
NATION AND DATES WAYYY BACK TO 1842. THE CLIMATE RECORD FOR PENSACOLA
DATES TO 1879...NOT TOO SHABBY.
FORECAST RECORD
MOBILE 18 18 1886
PENSACOLA 22 21 1970
A HARD FREEZE WATCH IS CURRENTLY IN EFFECT FOR THE AREA LATE
WEDNESDAY NIGHT INTO EARLY FRIDAY MORNING. AS WEDNESDAY NIGHT IS
THE THIRD FORECAST PERIOD WITH THIS ISSUANCE...WILL DEFER TO THE
NEXT SHIFT FOR CONSIDERATION OF UPGRADING THE WATCH TO A HARD FREEZE
WARNING. A WIND CHILL ADVISORY MAY BECOME NECESSARY AS WELL FOR
EARLY THURSDAY MORNING WHEN WIND CHILL VALUES IN THE SINGLE DIGITS
DROP BELOW THE ADVISORY CRITERIA OF 10. THESE CONDITIONS ARE JUST
OUTSIDE THE WINDOW FOR ISSUANCE OF AN ADVISORY AND WILL DEFER THIS
TO THE NEXT SHIFT.
HIGHS ON THURSDAY WILL BE ABOUT 20 DEGREES BELOW NORMAL AND RANGE
FROM THE UPPER 30S INLAND TO LOWER 40S CLOSER TO THE COAST. ANOTHER
COLD NIGHT FOLLOWS FOR THURSDAY NIGHT BUT INCREASING UPPER LEVEL
CLOUDS WILL RESULT IN OVERNIGHT LOWS IN THE LOW 20S INLAND TO
MID/UPPER 20S CLOSER TO THE COAST. A REINFORCING DOME OF COLD HIGH
PRESSURE BUILDS INTO THE AREA ON FRIDAY KEEPING TEMPERATURES WELL
BELOW NORMAL THROUGH FRIDAY NIGHT. HIGHS ON FRIDAY WILL RANGE FROM
THE MID 40S INLAND TO NEAR 50 CLOSER TO THE COAST. LOWS FRIDAY
NIGHT WILL RANGE FROM THE MID 20S INLAND TO LOW 30S CLOSER TO THE
COAST. DRY CONDITIONS CONTINUE THROUGH THE PERIOD. /29
LONG TERM (SATURDAY THROUGH TUESDAY)...A SHORTWAVE TROF OVER THE
EXTREME SOUTHWEST STATES AND MEXICO SHEARS OUT ACROSS THE SOUTH
CENTRAL AND SOUTHEAST STATES THROUGH MONDAY. A SERIES OF
LESSER SHORTWAVES MOVE ACROSS THE REGION THROUGH MONDAY IN A
WESTERLY TO SOUTHWEST FLOW ALOFT WITH A SOMEWHAT STRONGER SERIES OF
STRONGER SHORTWAVES MOVING INTO THE REGION ON TUESDAY. A SURFACE
LOW OR INVERTED TROF WILL HAVE DEVELOPED OVER THE WESTERN GULF
FRIDAY NIGHT AND MAY EVOLVE INTO A SURFACE LOW WHICH ADVANCES
EASTWARD ACROSS THE GULF COAST STATES THROUGH TUESDAY. DRY
CONDITIONS CONTINUE FOR SATURDAY THEN A CHANCE FOR RAIN DEVELOPS BY
SUNDAY AND CONTINUES THROUGH MONDAY...WITH A SLIGHT CHANCE FOLLOWING
THROUGH TUESDAY. TEMPERATURES TREND GRADUALLY WARMER TO NEAR
SEASONABLE DAYTIME HIGHS ON MONDAY IN THE UPPER 50S WELL INLAND TO
LOW 60S CLOSER TO THE COAST...THEN SOMEWHAT COOLER TEMPERATURES
FOLLOW FOR TUESDAY. /29
FIRE...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THURSDAY DUE TO
SUFFICIENT DURATION BELOW 24 PERCENT FOR SOUTHWEST AND SOUTH CENTRAL
ALABAMA. OTHER CRITERIA WILL NOT BE MET FOR THE NORTHWEST FLORIDA
PANHANDLE AND SOUTHEAST MISSISSIPPI AT THIS TIME. /29
AVIATION...
18Z ISSUANCE...VFR CONDITIONS EXPECTED THROUGH THE FORECAST. A
STRONG SURGE OF NORTHERLY AIR WILL BEGIN TO MAKE ITS APPEARANCE MID
TO LATE MORNING WEDNESDAY...WITH VERY GUSTY CONDITIONS LIKELY
WEDNESDAY AFTERNOON INTO WEDNESDAY NIGHT. /16
MARINE...NORTHERLY FLOW WILL GET A SERIOUS REINFORCEMENT LATER
WEDNESDAY THROUGH WEDNESDAY NIGHT AS AN ARCTIC FRONT GETS PUSHED
ACROSS AREA COASTAL WATERS. WIND SPEED IN THE 30 TO 35 KNOT RANGE
WITH GUSTS WELL ABOVE EXPECTED WEDNESDAY NIGHT INTO THURSDAY...WITH
SMALL CRAFT LEVEL SPEEDS ARRIVING WEDNESDAY AFTERNOON. WINDS WILL
SETTLE THURSDAY INTO THURSDAY NIGHT AS A SURFACE RIDGE GETS SHOVED
SOUTH ACROSS THE SOUTHEASTERN CONUS TO NEAR THE NORTHERN GULF COAST.
A SECOND FRONT WILL GET PUSHED ACROSS AREA COASTAL WATERS LATER
FRIDAY THROUGH FRIDAY NIGHT...WASHING OUT THE SURFACE RIDGE AND
BRINGING MODERATE OFFSHORE FLOW BACK TO AREA COASTAL WATERS FOR THE
COMING WEEKEND. /16
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 34 51 18 42 25 / 00 05 00 00 05
PENSACOLA 36 53 22 43 29 / 00 05 00 00 05
DESTIN 40 55 25 43 32 / 00 05 00 00 05
EVERGREEN 30 49 17 38 23 / 00 00 00 00 05
WAYNESBORO 29 47 17 37 23 / 00 00 00 00 00
CAMDEN 29 46 16 36 22 / 00 00 00 00 00
CRESTVIEW 33 52 19 43 21 / 00 05 00 00 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HARD FREEZE WATCH FROM MIDNIGHT THURSDAY TO 9 AM THURSDAY FOR
THE FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...WILCOX...
FIRE WEATHER WATCH FROM 10 AM THURSDAY TO 5 PM THURSDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
WASHINGTON...WILCOX...
FL...HARD FREEZE WATCH FROM MIDNIGHT THURSDAY TO 9 AM THURSDAY FOR
THE FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
INLAND SANTA ROSA...
MS...HARD FREEZE WATCH FROM MIDNIGHT THURSDAY TO 9 AM THURSDAY FOR
THE FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...
WAYNE...
GM...GALE WATCH FROM 6 PM WEDNESDAY TO 9 AM THURSDAY FOR THE
FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS FROM
DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
SMALL CRAFT ADVISORY FROM NOON WEDNESDAY TO 6 PM WEDNESDAY FOR
THE FOLLOWING ZONES: CHOCTAWHATCHEE BAY...COASTAL WATERS
FROM DESTIN TO PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM
PENSACOLA FL TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI
SOUND...NORTHERN MOBILE BAY...PENSACOLA BAY SYSTEM...
PERDIDO BAY...SOUTHERN MOBILE BAY...WATERS FROM DESTIN TO
PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM PENSACOLA FL TO
PASCAGOULA MS FROM 20 TO 60 NM...
&&Hazardous weather outlook, Jan 6, 5:44 AM CST, 22 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 544 AM CST TUE JAN 6 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-071200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 544 AM CST TUE JAN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AN ARCTIC AIRMASS WILL MOVE INTO THE AREA BY WEDNESDAY AND CONTINUE OVER THE REGION THROUGH FRIDAY MORNING. AS A RESULT A HARD FREEZE WATCH IS NOW IN EFFECT FOR WEDNESDAY NIGHT THROUGH THURSDAY MORNING...WITH THE EXCEPTION OF THE IMMEDIATE COAST. LOWS ARE FORECAST TO DROP INTO THE 15 TO 20 DEGREE RANGE GENERALLY NORTH OF THE I-10 CORRIDOR...WITH LOWS OF 20 TO 25 DEGREES FURTHER SOUTH TOWARD THE COAST. IN ADDITION...WIND CHILL READINGS AS LOW AS 5 TO 10 DEGREES ARE LIKELY EARLY THURSDAY MORNING ACROSS THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH MONDAY. GMZ630>635-650-655-670-675-071200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 544 AM CST TUE JAN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A VERY STRONG OFFSHORE FLOW AND QUICKLY BUILDING SEAS CAN BE EXPECTED ACROSS THE MARINE AREA LATE WEDNESDAY AND WEDNESDAY NIGHT CONTINUING THROUGH MID MORNING THURSDAY. SUSTAINED WINDS OF 25 TO 30 KNOTS ARE LIKELY WITH FREQUENT GUSTS ABOVE GALE FORCE POSSIBLE. A GALE WATCH IS NOW IN EFFECT FOR THE OPEN GULF WATERS OUT TO 60 NM INCLUDING MOBILE BAY AND THE MISSISSIPPI SOUND BEGINNING WEDNESDAY EVENING CONTINUING THROUGH MID MORNING THURSDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 3:49 AM CST | Hard Freeze Warning | MOB | George, Greene, Perry, Stone, Wayne | 30 hr |
| Jan 7, 3:49 AM CST | Wind Advisory | MOB | George, Stone | 20 hr |
| Jan 7, 3:20 AM CST | Gale Warning | MOB | 27 hr | |
| Jan 7, 3:20 AM CST | Small Craft Advisory | MOB | 33 hr | |
| Jan 7, 2:39 PM CST | Red Flag Warning | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 26 hr |
Nearby
Wind Chill Advisories in Alabama, 2015Wind Chill Advisories in Mississippi, 2015Wind Chill Advisories in Florida, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.